Research

Journal Articles

  1. Reciprocal maximum likelihood degrees of Brownian motion tree models
    Tobias Boege, Jane Ivy Coons, Christopher Eur, Aida Maraj and Frank Röttger
    To appear in the special issue of Le Matematiche on Linear Spaces of Symmetric Matrices.
  2. Quasi-independence models with rational maximum likelihood estimator
    Jane Ivy Coons and Seth Sullivant
    Journal of Symbolic Computation 104 
    (2021), 917-941.
  3. Toric geometry of the Cavender-Farris-Neyman model with a molecular clock
    Jane Ivy Coons and Seth Sullivant
    Advances in Applied Mathematics 123 (2021).
  4. Maximum likelihood degree of the two-dimensional linear Gaussian covariance model
    Jane Ivy Coons, Orlando Marigliano and Michael Ruddy
    Algebraic Statistics 11-2 (2020), 107-123.
  5. A note on the path interval distance
    Jane Ivy Coons and Joseph Rusinko
    Journal of Theoretical Biology 398 (2016), 145-149.
  6. Numerical ranges over finite fields
    Jane Ivy Coons, Douglas Knowles, Jack Jenkins, Rayanne Luke and Patrick X. Rault
    Linear Algebra and its Applications 501 (2016), 37-47.

Preprints

  1. Generalized cut polytopes for binary hierarchical models
    Jane Ivy Coons, Joseph Cummings, Benjamin Hollering and Aida Maraj
    2008.00043
  2. The h*-polynomial of the order polytope of the zig-zag poset
    Jane Ivy Coons and Seth Sullivant
    1901.07443